# SDR P5CA9600817

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN INCH CRACK AT LOWER FORWARD SKIN ON THE REAR LOWER LOBE CARGO DOOR.  REPAIRED PER BAC SRM 52-00-03 FIG 4.
